# SDR AALA20170910005

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 50,699 hours, 15,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE R4 GALLEY RIGHT SIDEWALL IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-10 AND WDM 33-51-15.  OPERATIONAL CHECK GOOD.
